Arkiv för Matematik

, 29:51 | Cite as

A new class of polynomially convex sets

  • F. Forstnerič
  • E. L. Stout
Article

References

  1. 1.
    Bedford, E. andKlingenberg, W., On the envelope of holomorphy of a 2-sphere inC 2,Jour. Amer. Math. Soc. to appear.Google Scholar
  2. 2.
    Bing, R. H., Tame Cantor sets inE 3,Pacific J. Math. 11 (1961), 435–446.MATHMathSciNetGoogle Scholar
  3. 3.
    Bishop, E., Differentiable manifolds in complex Euclidean space,Duke Math. J. 32 (1965), 1–22.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Gunning, R. C. andRossi, H.,Analytic Functions of Several Complex Variables, Prentice-Hall, Englewood Cliffs, 1965.MATHGoogle Scholar
  5. 5.
    Forstnerič, F., A totally real three-sphere inC 3 bounding a family of analytic discs,Proc. Amer. Math. Soc. 108 (1990), 887–892.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Harvey, F. R. andWells Jr., R. O., Holomorphic approximation and hyperfunction theory on a C1 totally real submanifold of a complex manifold,Math. Ann. 197 (1972), 287–318.MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Hurewicz, W. andWallman, H.,Dimension Theory, Princeton University Press, Princeton, 1948.MATHGoogle Scholar
  8. 8.
    Jöricke, B., Removable singularities ofCR-functions,Arkiv för Mat. 26 (1988), 117–143.MATHCrossRefGoogle Scholar
  9. 9.
    Kallin, E., Fat polynomially convex sets,Function Algebras; Proceedings of an International Symposium at Tulane University, 1965, Scott Foresman, Chicago.Google Scholar
  10. 10.
    Kelley, J. L.,General Topology, Van Nostrand, Princeton, 1955.MATHGoogle Scholar
  11. 11.
    Kenig, C. andWebster, S., The local hull of holomorphy in the space of two complex variables,Inventiones Math. 67 (1982), 1–21.MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Laurent-Thiebaut, C., Sur l'extension des fonctionsCR dans une variété de Stein,Ann. Mat. Pura Appl. (IV) 150 (1988), 141–151.MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Lupacciolu, G., A theorem on holomorphic extension ofCR functions,Pac. J. Math. 124 (1986), 177–191.MATHMathSciNetGoogle Scholar
  14. 14.
    Lupacciolu, G., Holomorphic continuation in several complex variables,Pac. J. Math. 128 (1987), 117–125.MATHMathSciNetGoogle Scholar
  15. 15.
    Lupacciolu, G., Some global results on extensions of CR-objects in complex manifolds,Trans. Amer. Math. Soc. 321 (1990), 761–774.MATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    Lupacciolu, G. andStout, E. L., Removable singularities for\(\bar \partial _b \), to appear in the proceedings of the Mittag-Leffler special year in several complex variables.Google Scholar
  17. 17.
    Moise, E. E.,Geometric Topology in Dimensions 2 and 3, Graduate Texts in Mathematics, Vol. 47, Springer-Verlag, New York, Heidelberg and Berlin, 1977.MATHGoogle Scholar
  18. 18.
    Stallings, J. R., The piecewise linear structure of Euclidean spaces,Proc. Cambridge Philos. Soc. 58 (1962), 481–487.MATHMathSciNetCrossRefGoogle Scholar
  19. 19.
    Stout, E. L.,The Theory of Uniform Algebras, Bogden and Quigley, Tarrytown-on-Hudson, 1971.MATHGoogle Scholar
  20. 20.
    Stout, E. L.,Removable singularities for the boundary values of holomorphic functions, to appear in the proceedings of the Mittag-Leffler special year in several complex variables.Google Scholar
  21. 21.
    Wermer, J., Polynomially convex discs,Math. Ann. 158 (1965), 6–10.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Institut Mittag-Leffler 1991

Authors and Affiliations

  • F. Forstnerič
    • 1
  • E. L. Stout
    • 1
  1. 1.Department of Mathematics, GN 50University of WashingtonSeattleUSA

Personalised recommendations